Change search
ReferencesLink to record
Permanent link

Direct link
Review of: Interpolation of linear operators by S.G. Kreĭn, Ju.I. Petunin, E.M. Semenov
1984 (Polish)In: Polskie Towarzystwo Matematyczne. Roczniki. Seria 2: Wiadomosci Matematyczne, ISSN 0373-8302, Vol. 25, 319-323 p.Article in journal (Other academic) Published
Place, publisher, year, edition, pages
1984. Vol. 25, 319-323 p.
Research subject
URN: urn:nbn:se:ltu:diva-11751Local ID: ac2403e0-0962-11de-9f31-000ea68e967bOAI: diva2:984701
Upprättat; 1984; 20090305 (evan)Available from: 2016-09-29 Created: 2016-09-29

Open Access in DiVA

fulltext(1876 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 1876 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Maligranda, Lech

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link